Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 105, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 3:43 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 3:43 PM EDT (19:43 UTC)
- Expired
- May 10, 2011, 4:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 113 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:48 PM EDT | HAIL 1 | 1 N Eaton, IN | HAIL ONGOING. |
| May 10, 4:11 PM EDT | HAIL 1 | Albany, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS53 KIND 101943
SVRIND
INC035-135-102045-
/O.NEW.KIND.SV.W.0105.110510T1943Z-110510T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
WESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 445 PM EDT
* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF HARTFORD CITY...AND MOVING EAST
AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EATON AROUND 350 PM EDT...
CONVERSE AROUND 405 PM EDT...
ALBANY AROUND 410 PM EDT...
SELMA AROUND 415 PM EDT...
PARKER CITY AROUND 425 PM EDT...
FARMLAND AROUND 435 PM EDT...
RIDGEVILLE AROUND 445 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4021 8496 4006 8509 4017 8534 4030 8549
4040 8545 4040 8522 4038 8521 4032 8520
4032 8493
TIME...MOT...LOC 1943Z 290DEG 17KT 4035 8539
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMF4 follow-up statements
008
WWUS53 KIND 101953
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 PM EDT TUE MAY 10 2011
INC035-135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-RANDOLPH-
353 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH AND EASTERN DELAWARE COUNTIES UNTIL 445 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES NORTH OF MUNCIE...MOVING SOUTHEAST AT 25
MPH.
IN ADDITION...AT 348 PM...QUARTER SIZED HAIL WAS REPORTED JUST NORTH
OF EATON WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALBANY AROUND 405 PM EDT...
SELMA AROUND 410 PM EDT...
PARKER CITY AROUND 420 PM EDT...
FARMLAND AND RIDGEVILLE AROUND 430 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4021 8496 4006 8509 4017 8534 4024 8542
4030 8541 4036 8541 4039 8539 4039 8525
4038 8521 4032 8520 4032 8493
TIME...MOT...LOC 1952Z 301DEG 20KT 4031 8534
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMF194
WWUS53 KIND 102006
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
406 PM EDT TUE MAY 10 2011
INC035-135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-RANDOLPH-
406 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH AND NORTHEASTERN DELAWARE COUNTIES UNTIL 445 PM EDT...
AT 402 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF DUNKIRK...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PARKER CITY AROUND 415 PM EDT...
FARMLAND AROUND 425 PM EDT...
RIDGEVILLE AROUND 430 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4021 8496 4006 8509 4014 8523 4023 8531
4036 8528 4038 8522 4032 8520 4032 8493
TIME...MOT...LOC 2006Z 286DEG 21KT 4029 8523
WIND...HAIL <50MPH 1.00IN
$$
MRD/MK622
WWUS53 KIND 102020
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT TUE MAY 10 2011
INC035-102030-
/O.CAN.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-
420 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
4021 8496
TIME...MOT...LOC 2020Z 277DEG 22KT 4029 8511
$$
INC135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
RANDOLPH-
420 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANDOLPH COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR REDKEY...OR 7 MILES SOUTHEAST OF DUNKIRK...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RIDGEVILLE AROUND 430 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
4021 8496
TIME...MOT...LOC 2020Z 277DEG 22KT 4029 8511
WIND...HAIL <50MPH 1.00IN
$$
MRD/SMF841
WWUS53 KIND 102040
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT TUE MAY 10 2011
INC135-102049-
/O.EXP.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
RANDOLPH-
440 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH COUNTY
WILL EXPIRE AT 445 PM EDT/345 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
4021 8496
TIME...MOT...LOC 2039Z 277DEG 22KT 4027 8496
$$
MRD/MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:54 PM EDT, 49 minutes earlier.
Area forecast discussion, May 10, 2:54 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 PM EDT TUE MAY 10 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY THIS EVENING AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ANALYSIS AS OF 230 PM THIS AFTERNOON DEPICTS A WARM FROM ORIENTED FROM NW TO SE ACROSS CENTRAL INDIANA. THIS FRONT WILL CONTINUE TO SLOWLY PUSH NORTHWARD THROUGH EARLY THIS EVENING BEFORE EVENTUALLY STALLING ACROSS NORTHERN INDIANA. INSTABILITY IN THE WARM SECTOR QUITE IMPRESSIVE AT THIS HOUR WITH A LARGE AREA OF MLCAPE IN EXCESSIVE OF 3K J/KG...VERY NICE VEERING SHEAR PROFILES...40-50KT BRN SHEAR. GIVEN THIS ENVIRONMENT SUPERCELLS ARE A GOOD POSSIBILITY...WITH LARGE HAIL (WHICH HAS ALREADY BEEN REPORTED) DAMAGING WINDS...AND EVEN A FEW ISOLATED TORNADOES BEING THE MAIN THREATS. SPC HAS PLACED MOST OF THE FA IN A SLIGHT RISK FOR SEVERE...AND ISSUED SVR TSTM WATCH 268 EARLIER THIS AFTERNOON FOR MANY COUNTIES IN THE AREA. THE UPSHOT IS THAT THE SVR THREAT WILL WANE WITH SUNSET...AND ONLY LOW CHANCES OF TSTMS WILL LINGER OVERNIGHT ACROSS THE NRN COUNTIES CLOSEST TO THE BOUNDARY. LOWS TONIGHT MID TO UPPER 60S. && .SHORT TERM /WEDNESDAY THROUGH SATURDAY/... THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK GOOD...WHICH IS A BLEND OF MOS. THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING CLOSER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... PERIOD LOOKS TO BE COOL... CLOUDY... WITH WIDESPREAD DECENT CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEKEND. UPPER LEVEL CUTOFF LOW PRESSURE SYSTEM LOOKS TO TRACK SOUTHEASTWARD FROM THE WEST OF THE OHIO VALLEY DURING THE WEEKEND AND INTO EARLY NEXT WEEK. THIS IS SUPPORTED BY BOTH ECMWF AND GFS... BUT THERE ARE SOME DIFFERENCES IN THE INTENSITY AND TRACK DURING THIS PERIOD. BY MONDAY NIGHT... THE GFS HAS THE SYSTEM STRONGER AND CENTERED OVER TENNESSEE... WHEREAS THE ECMWF HAS THE SYSTEM FURTHER SOUTH NEAR THE GULF COAST. AFTER COLLABORATING WITH OTHER OFFICES ON UNCERTAINTY WITH THE GUIDANCE... DECIDED TO USE A BLEND OF HPC AND ECMWF. LOOKS LIKE BEST CHANCE FOR THUNDERSTORMS WOULD BE SATURDAY INTO SUNDAY AS SFC LOW TRACKS SOUTHEASTWARD ALMOST DIRECTLY OVER THE AREA. TAPERED OFF PRECIP AMOUNTS AND DECREASED POPS AS THE SYSTEM DEPARTS AND HIGH PRESSURE BUILDS IN EARLY NEXT WEEK. TEMPS LOOK TO CONTINUE TRENDING DECENTLY BELOW NORMAL WITH LOWS IN THE UPPER 40S TO LOW 50S MONDAY AND TUESDAY MORNING. STUCK CLOSE TO HPC FOR WINDS. && .AVIATION /DISCUSSION FOR THE 10/18Z TAFS/... THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE DROPS TO MVFR CATEGORY WITH ANY STORMS. OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS WITH ANY STORMS THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50/SMF NEAR TERM...SMF SHORT TERM...50/SMF LONG TERM....AKB AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 224 PM EDT TUE MAY 10 2011 INZ021-030-031-036>039-045>047-052>054-062-111830- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM- HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067>070-111830- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN-LAWRENCE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE ALONG AREA RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH THE WEEK IN SOME AREAS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-055>057-063>065-071-072-111830- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN- BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, May 10, 3:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MUNCIE 40.20N 85.39W
05/10/2011 M1.25 INCH DELAWARE IN TRAINED SPOTTER
ON THE BALL STATE CAMPUS.
&&
AHOMANNLocal storm report, May 10, 3:03 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL MUNCIE 40.20N 85.39W
05/10/2011 M1.75 INCH DELAWARE IN PUBLIC
NORTHWEST SIDE OF MUNCIE...0.5 MILES NW OF BALL STATE
CAMPUS.
&&
AHOMANNLocal storm report, May 10, 3:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 N DALEVILLE 40.15N 85.56W
05/10/2011 M1.75 INCH DELAWARE IN TRAINED SPOTTER
FELL FOR FIVE MINUTES..COVERING GROUND.
&&
AHOMANNLocal storm report, May 10, 3:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 8 NE NOBLESVILLE 40.14N 85.92W
05/10/2011 M1.75 INCH HAMILTON IN AMATEUR RADIO
GOLF BALL SIZED HAIL COVERING THE GROUND...NEAR 246TH ST
AND BREHM RD.
&&
AHOMANNLocal storm report, May 10, 3:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL ARCADIA 40.17N 86.02W
05/10/2011 M1.50 INCH HAMILTON IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 10, 3:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 7 NNE ANDERSON 40.19N 85.64W
05/10/2011 M1.00 INCH MADISON IN AMATEUR RADIO
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:05 PM EDT | Special Weather Statement | IND | Clinton | 25 min |
| May 10, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 35 min |
| May 10, 1:42 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 33 min |
| May 10, 1:58 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 32 min |
| May 10, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 45 min |
| May 10, 2:29 PM EDT | Tornado Warning | IND | Delaware, Madison | 36 min |
| May 10, 2:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 24 min |
| May 10, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 52 min |
| May 10, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison | 18 min |
| May 10, 3:05 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.